# SDR CA960422007

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Engine: Allsn 250C20B
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Panel
- Condition: Chafed Wire
- Location: Centre Console
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN)THE MAIN FUEL PUMP SWITCH MONITOR LIGHT REMAINED ON WHEN BOOST PUMP WAS ON. AME FOUND WIRE CHAFED ON THE CENTRE CONSOLE, CORNER ANGLE. THIS IS A COMPANY MODIFICATION/INSTALLATION.
